Alert archive / North Carolina / Tornado Warnings in 2024
Tornado Warning 50, NWS Raleigh, NC
NWS Raleigh, NC issued this tornado warning at Sep 27, 2024, 12:43 PM EDT for 4 counties in North Carolina. It was in force for 12 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 27, 2024, 12:43 PM EDT (16:43 UTC)
- Expired
- Sep 27, 2024, 12:55 PM EDT
- In force
- 12 min
- Issued by
- NWS Raleigh, NC
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Franklin County, NC, Granville County, NC, Vance County, NC, Warren County, NC
The radar
The Raleigh/Durham radar (KRAX), 62 km from the middle of the area, began a volume at 16:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 27, 8:02 AM EDT | Tornado Watch | SPC | 12 hr |
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 4.7 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 117 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 591 m above ground
- 0-6 km bulk shear
- 69 kt
- 0-1 km storm-relative helicity
- 311 m²/s²
- 0-3 km storm-relative helicity
- 433 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.3
The text
As transmitted.
669
WFUS52 KRAH 271643
TORRAH
NCC069-077-181-185-271715-
/O.NEW.KRAH.TO.W.0050.240927T1643Z-240927T1715Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Raleigh NC
1243 PM EDT Fri Sep 27 2024
The National Weather Service in Raleigh has issued a
* Tornado Warning for...
Vance County in central North Carolina...
West central Warren County in central North Carolina...
Eastern Granville County in central North Carolina...
Northwestern Franklin County in central North Carolina...
* Until 115 PM EDT.
* At 1242 PM EDT, a severe thunderstorm capable of producing a
tornado was located near Franklinton, or 10 miles west of
Louisburg, moving north at 40 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Henderson, Oxford, and Kittrell around 1250 PM EDT.
Other locations impacted by this tornadic thunderstorm include
Dabney, Middleburg, South Henderson, Satterwhite Point Marina, and
Gillburg.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3605 7841 3608 7860 3649 7855 3643 7823
TIME...MOT...LOC 1642Z 191DEG 34KT 3615 7848
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
NTL2 follow-up statements
138
WWUS52 KRAH 271649
SVSRAH
Severe Weather Statement
National Weather Service Raleigh NC
1249 PM EDT Fri Sep 27 2024
NCC069-077-181-185-271715-
/O.CON.KRAH.TO.W.0050.000000T0000Z-240927T1715Z/
Vance NC-Warren NC-Granville NC-Franklin NC-
1249 PM EDT Fri Sep 27 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 115 PM EDT FOR VANCE...
WEST CENTRAL WARREN...NORTHEASTERN GRANVILLE AND NORTHWESTERN
FRANKLIN COUNTIES...
At 1249 PM EDT, a severe thunderstorm capable of producing a tornado
was located over Kittrell, or 7 miles southwest of Henderson, moving
north at 40 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Henderson around 1255 PM EDT.
Other locations impacted by this tornadic thunderstorm include
Dabney, Middleburg, South Henderson, Satterwhite Point Marina, and
Gillburg.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3613 7840 3616 7858 3649 7855 3643 7823
TIME...MOT...LOC 1649Z 191DEG 34KT 3622 7846
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
NTL169 WWUS52 KRAH 271655 SVSRAH Severe Weather Statement National Weather Service Raleigh NC 1255 PM EDT Fri Sep 27 2024 NCC069-077-181-185-271705- /O.CAN.KRAH.TO.W.0050.000000T0000Z-240927T1715Z/ Vance NC-Warren NC-Granville NC-Franklin NC- 1255 PM EDT Fri Sep 27 2024 ...THE TORNADO WARNING FOR VANCE...WEST CENTRAL WARREN...NORTHEASTERN GRANVILLE AND NORTHWESTERN FRANKLIN COUNTIES IS CANCELLED... The storm which prompted the warning has weakened below severe limits, and no longer appears capable of producing a tornado. Therefore, the warning has been cancelled. A Tornado Watch remains in effect until 600 PM EDT for central North Carolina. && LAT...LON 3613 7840 3616 7858 3649 7855 3643 7823 TIME...MOT...LOC 1654Z 191DEG 34KT 3628 7845 $$ NTL
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this tornado warning went out at Sep 27, 9:40 AM EDT, 3 hours 3 minutes earlier.
Area forecast discussion, Sep 27, 9:40 AM EDT, 3 hours 3 minutes before
Area Forecast Discussion National Weather Service Raleigh NC 940 AM EDT Fri Sep 27 2024 .SYNOPSIS... Tropical Storm Helene, centered over east-central Georgia, will weaken gradually as it races northward toward the Tennessee Valley today. The storm will then become absorbed into an upper level low, which will hold stationary over western Kentucky and western Tennessee through the weekend. && .NEAR TERM /THROUGH TONIGHT/... As of 940 AM Friday... Minimal updates were made to the forecast with the morning update. Made minor tweaks to all hourly grids. The primary band of heavy rain arcs from Davidson County over to Chatham down to Cumberland continuing into South Carolina. This band is moving more northerly than northeasterly, but will eventually move across the entire area. This band will not only provide the heaviest rainfall, but will also bring the greatest tornado threat, although isolated storms outside of the band cannot be ruled out. Previous discussion follows. As of 400 AM Friday... Tropical Cyclone Helene made landfall at 1110 PM last night as a category 4 hurricane with max sustained winds of 140 mph near the Florida Big Bend. The rapid northerly movement of this strong storm of 25 to 30 mph continues as it plows into through the Southeast. HREF ensemble mean MSLP moves Helene into northern GA by 12z this morning where the official forecast shows Helene still as a warm-core tropical storm. Helene will undergo extra- tropical transition as it becomes absorbed into an occluded low over the lower Ohio Valley through the evening hours. Hi-Res guidance has come into good agreement that a feeder band of convection within a low-level convergence axis will begin to lift north into our area between 600 and 800 AM and progress east-northeast across central NC through the early afternoon. This feeder band will bring multiple hazards to central NC today and each are discussed below with conditions rapidly improving in its wake by mid/late afternoon. Wind: The strength TC Helene was able to reach, rapid inland movement, and expanding wind field as it begins to transition into an extra-tropical cyclone will combine to bring strong to locally damaging winds to portions of central NC. Wind gusts over northern GA and SC early this morning, well in advance of the core of of Helene, range from roughly 25-40 kts (30 to 45 mph). These winds will spread north as Helene approaches and into most of central NC, strongest in the western Piedmont. A blend of latest hi-res guidance suggest that sporadic gusts of 55 mph will be possible over the western Piedmont shortly after sunrise into the mid morning hours before gradually weakening into the afternoon. Tornado: An incredibly strong kinematic environment will continue to spread into central NC through the early morning into the afternoon hours. Large looping hodographs, especially in the low-levels, will result in 250 to over 400 m2/s2 of 0-1 km SRH in advance of and within the convective band as it moves through central NC. Tornado potential will be maximized from early this morning over the southern Piedmont, Sandhills, and into the southern/central Coastal Plain and spreading north into the early afternoon hours. The greatest uncertainty will be the degree of instability can be achieved. MLCAPE of 500 J/kg of instability will overspread most of the area and will likely support rotating updrafts that will be capable of producing short-lived tornadoes anywhere in central NC. Greater instability closer to 1000 J/kg of MLCAPE is expected over the Sandhills into the southern/central Coastal Plain in advance of the convective line and may result in a greater/stronger tornado threat as updrafts are able to further deepen and may result in a more classic supercellular structures. Flooding: PWAT values will continue to climb into the 2 to 2.5 inch range as Helene approaches which will likely break daily records at GSO/MHX with the 12z RAOBs. This anomalous moisture will fuel heavy rain and torrential downpours within the axis of convection as it pivots across the area. Quick storm motions will thankfully keep totals more manageable for most locations (0.5 to 1.5), but swaths of 2-3 inches will be possible anywhere across central NC and may lead to flash flooding especially in urban and poor drainage locations. && .SHORT TERM /SATURDAY THROUGH SATURDAY NIGHT/... As of 400 AM Friday... A vertically stacked low pressure system will be gradually filling over the lower Ohio Valley by 12z Saturday. The axis of rich dew points in the low/mid 70s will be shifting out over the Atlantic with a streamer of dry mid-level air overhead. After some early morning fog and low overcast, generally clearing skies and fair weather diurnal cumulus clouds bubbling during the afternoon. A disturbance rotating around the base of the closed low to our west, may bring a passing shower to the western Piedmont during the evening into the overnight hours, but overall, expect a dry forecast for a majority of the day. Temperatures will peak in the low/mid 80s during the afternoon with overnight low settling in the 60s. && .LONG TERM /SUNDAY THROUGH THURSDAY/... As of 325 AM Friday... A chance of showers and a few storms will persist Sun into Tue, mainly each afternoon/evening and primarily across the N. Dry weather will follow for mid week. The upper low which will have absorbed Helene is expected to drift slowly ENE over the Ohio Valley Sun/Mon, moving from NW KY to N WV. This will keep our area within SW flow aloft and in the warm sector at the surface, between the surface low well to our WNW and high pressure centered off the Southeast coast. A diffuse frontal zone extending E of the KY low across VA combined with upslope-directed low level flow suggest the better chances for sufficient focus and lift will be across the N including the Triad/Triangle regions Sun and Mon. A surface low will develop in W NC early Mon and move into central NC Mon night, bringing a surface cold front with it. As this low is expected to deepen a bit as it pushes east off the SE VA/NE NC coast by late Tue, we should see a shift of better rain chances into NE sections Tue. The upper low over N WV will finally start to shear out and weaken into an open wave before shifting E and offshore Tue night, propelled by a strong northern stream wave pushing through S Canada and the N CONUS, reaching Quebec and the Northeast states Wed and pushing off the Northeast coast Thu. This will put our area into a drier NW flow Wed, prompting a trend to a dry forecast, then a secondary cold front associated with the strong northern stream wave will move through Wed night, drawing a cooler air mass into NC by Thu. Models are in fairly good agreement on this scenario, although the Canadian has a deeper low over N Ontario mid week and as such is cooler in our area by Thu. Will have temps 3-8 degrees above normal Sun/Mon, 1-6 degrees above normal Tue/Wed, then within a degree or two of normal Thu, although if the Canadian is correct, it could be even cooler Wed and esp Thu. -GIH && .AVIATION /12Z FRIDAY THROUGH TUESDAY/... As of 725 AM Friday... Only minor timing adjustments were changed with the 12z TAF package with the previous discussion still valid and found below. Adverse aviation conditions are expected over much of central NC, primarily all but the far NE, from early this morning through this afternoon. The worst conditions, which will be in the S and W Piedmont, will include low cigs, periodic strong wind gusts, and a few hours of low level wind shear. The center of what is now Tropical Storm Helene is located over northeast GA and will track quickly northwest into TN through daybreak. While the current rainfall over central NC is mostly light, cigs are largely IFR (with some MVFR far NE), and these conditions should hold through this morning, with gradual improvement to MVFR then VFR S to N through the day. This lull in rain will last until around 10z, when a strong tropical rainband will begin to lift NE through central NC, lasting through about 20z. As this rainband passes through central NC terminals SW to NE, at any given location, a few hours of torrential rains producing MVFR-IFR vsbys are likely, along with enhanced wind gusts and a potential for isolated tornadoes. In addition, a period of low level wind shear is expected, primarily during 10z-16z this morning, however strong surface gusts and very strong and shifting winds with height will dominate through this entire TAF valid period at all sites, dangerous aviation conditions for smaller aircraft in particular. Once the intense tropical rainband lifts N and NE of the area, after about 21z, VFR conditions are expected through the end of the TAF valid period. Surface winds will be mainly from E and ESE, shifting to be from the SE and SSE this morning, and finally from the S this afternoon, gradually diminishing starting mid to late afternoon. Looking beyond 12z Sat, sub-VFR cigs may return esp across the NE (RDU/RWI) after 08z early Sat morning, lasting until improving to VFR by mid morning. Otherwise, VFR conditions will dominate through Tue, with possible exceptions late Sun (rain chances mainly INT/GSO), Mon afternoon (rain chances areawide), and early Tue morning (chance of sub-VFR fog). -GIH && .HYDROLOGY... As of 305 PM Thursday... Will issue a Flood Watch for the Piedmont and Sandhills region of central NC for tonight through 6pm Friday. Multiple rounds and bands of rain and thunderstorms will spread north across central NC through Friday. Given recent wet conditions, streamflows across Central North Carolina are significantly above normal per 7–14 day USGS stream flows. NASA SPoRT soil moisture percentiles are above the 90th percentile in the 0–10 cm and 0–40 cm layer across the southern coastal plain. In addition, 1-3 hr hour Flash Flood Guidance is essentially below 2 inches across most of the Piedmont. While the heaviest rain associated with Helene will be focused across the foothills and mountains, a general 1-3 inches with embedded heavier rain rate will cause a risk of flash flooding through late Friday afternoon. This will be especially true where creeks and streams are already swollen, and there are even some areas with ongoing road closures owing to rainfall over the past 2 to 3 days. Lower rainfall totals and a reduced threat of locally heavy rain across the northern and central Coastal Plain results in a reduced flood threat and have omitted those locations from the watch. Main stem river flooding is not expected to be as significant of an issue based on the 1-3 inch rain forecast, although heavy rates in the vicinity of the Rocky River near Norwood, which drain from west to east and may see heavier rain upstream, and also the routing of significantly heavier rainfall in the upper reaches of the Yadkin River may cause some flooding in the Yadkin basin. The Neuse and Tar are also abnormally high with the Neuse at Smithfield currently in minor flood. && .CLIMATE... Record High Minimum Temperatures: September 27: KGSO: 69/2011 KRDU: 73/2011 KFAY: 73/2017 && .RAH WATCHES/WARNINGS/ADVISORIES... Flood Watch through this afternoon for NCZ007-021>025-038>042- 073>077-083>086-088-089. Wind Advisory until 6 PM EDT this evening for NCZ007-021>025- 038>042-073>077-083>086-088-089. && SYNOPSIS...Hartfield NEAR TERM...Green/Swiggett SHORT TERM...Swiggett LONG TERM...Hartfield AVIATION...Hartfield/Swiggett HYDROLOGY...Blaes CLIMATE...RAH
Hazardous weather outlook, Sep 27, 6:42 AM EDT, 6 hours 1 minute before
Hazardous Weather Outlook National Weather Service Raleigh NC 642 AM EDT Fri Sep 27 2024 NCZ083>086-088-089-281045- Anson-Richmond-Scotland-Hoke-Cumberland-Sampson- 642 AM EDT Fri Sep 27 2024 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING... ...FLOOD WATCH IN EFFECT UNTIL 6 PM EDT THIS EVENING... ...TORNADO WATCH 687 IN EFFECT UNTIL 8 AM EDT THIS MORNING... This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. Tornado Watch. Wind Advisory. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. NCZ007-021>025-038>042-073>077-281045- Person-Forsyth-Guilford-Alamance-Orange-Durham-Davidson-Randolph- Chatham-Wake-Johnston-Stanly-Montgomery-Moore-Lee-Harnett- 642 AM EDT Fri Sep 27 2024 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING... ...FLOOD WATCH IN EFFECT UNTIL 6 PM EDT THIS EVENING... This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. Wind Advisory. In addition, embedded thunderstorms in advance of Tropical Cyclone Helene will pose a risk of isolated tornadoes through mid afternoon. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ008>011-026>028-043-078-281045- Granville-Vance-Warren-Halifax-Franklin-Nash-Edgecombe-Wilson-Wayne- 642 AM EDT Fri Sep 27 2024 This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...Today and tonight. There is a low probability for widespread hazardous weather. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Bands of heavy rain and embedded thunderstorms will pose a risk of flooding and isolated tornadoes on Friday. Strong wind gusts between 30 and 40 mph will also be possible Friday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, Sep 27, 12:12 PM EDT, 31 minutes before
Preliminary Local Storm Report
National Weather Service Raleigh NC
1212 PM EDT Fri Sep 27 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 AM Non-Tstm Wnd Dmg 2 SSW Cary 35.76N 78.81W
09/27/2024 Wake NC Public
Tree down on Tarbert Road in Cary.
&&Local storm report, Sep 27, 12:27 PM EDT, 16 minutes before
Preliminary Local Storm Report
National Weather Service Raleigh NC
1227 PM EDT Fri Sep 27 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 PM Flash Flood 2 E Raleigh 35.82N 78.62W
09/27/2024 Wake NC Mesonet
Street flooding on Atlantic Ave. Based on
high water sensors.
&&
blsLocal storm report, Sep 27, 12:30 PM EDT, 13 minutes before
Preliminary Local Storm Report
National Weather Service Raleigh NC
1230 PM EDT Fri Sep 27 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1212 PM Flash Flood 3 ESE Raleigh 35.80N 78.62W
09/27/2024 Wake NC Other Federal
Pigeon House Creek at Fenton St rose above
flood stage.
&&
blsSpecial weather statement, Sep 27, 12:34 PM EDT, 9 minutes before
Special Weather Statement
National Weather Service Raleigh NC
1234 PM EDT Fri Sep 27 2024
NCZ008>010-026-041-271730-
Franklin NC-Vance NC-Warren NC-Wake NC-Granville NC-
1234 PM EDT Fri Sep 27 2024
...A STRONG THUNDERSTORM WILL IMPACT VANCE...NORTHWESTERN WARREN...
GRANVILLE...NORTHEASTERN WAKE AND NORTHWESTERN FRANKLIN COUNTIES
THROUGH 130 PM EDT...
At 1232 PM EDT, Doppler radar was tracking a strong thunderstorm near
Franklinton, or 11 miles southeast of Creedmoor, moving north at 40
mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Henderson, Oxford, Wake Forest, Franklinton, Kittrell, Youngsville,
Stovall, Middleburg, Gillburg, and Steele Creek Marina & Campground.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Doppler radar has indicated weak rotation with this storm. If the
storm intensifies and rotation strengthens, a warning may need to be
issued.
A Tornado Watch remains in effect until 600 PM EDT for central North
Carolina.
&&
LAT...LON 3595 7841 3599 7863 3654 7876 3654 7822
TIME...MOT...LOC 1632Z 191DEG 34KT 3605 7850
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
NTLLocal storm report, Sep 27, 12:35 PM EDT, 8 minutes before
Preliminary Local Storm Report
National Weather Service Raleigh NC
1235 PM EDT Fri Sep 27 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1145 AM Flash Flood 2 NNE Durham 36.00N 78.90W
09/27/2024 Durham NC Broadcast Media
Flooding in the Durham Central Park area.
&&Local storm report, Sep 27, 12:37 PM EDT, 6 minutes before
Preliminary Local Storm Report
National Weather Service Raleigh NC
1237 PM EDT Fri Sep 27 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 AM Flash Flood 3 S Bonnie Doone 35.06N 78.96W
09/27/2024 Cumberland NC Broadcast Media
Flooding on Cliffdale Road.
&&The office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 27, 7:42 AM EDT | Special Weather Statement | RAH | Richmond | 33 min |
| Sep 27, 8:25 AM EDT | Flash Flood Warning | RAH | Anson, Stanly | 3 hr |
| Sep 27, 8:56 AM EDT | Special Weather Statement | RAH | Davidson | 34 min |
| Sep 27, 9:17 AM EDT | Tornado Warning | RAH | Moore | 28 min |
| Sep 27, 9:20 AM EDT | Special Weather Statement | RAH | Hoke | 25 min |
| Sep 27, 9:43 AM EDT | River Flood Warning | RAH | Davidson, Davie | 55 hr |
| Sep 27, 9:44 AM EDT | Tornado Warning | RAH | Chatham, Moore, Randolph | 31 min |
| Sep 27, 9:48 AM EDT | Special Weather Statement | RAH | Cumberland | 42 min |
| Sep 27, 9:50 AM EDT | Areal Flood Advisory | RAH | Alamance, Chatham, Cumberland, Harnett, Hoke, Lee and 3 more | 3 hr |
| Sep 27, 10:31 AM EDT | Flash Flood Warning | RAH | Cumberland, Harnett | 3 hr |
| Sep 27, 10:33 AM EDT | Special Weather Statement | RAH | Cumberland, Harnett, Lee | 57 min |
| Sep 27, 10:34 AM EDT | Tornado Warning | RAH | Chatham, Orange | 26 min |
| Sep 27, 10:41 AM EDT | Tornado Warning | RAH | Chatham, Harnett, Lee, Wake | 24 min |
| Sep 27, 10:48 AM EDT | River Flood Warning | RAH | Anson, Stanly | 24 hr |
| Sep 27, 11:04 AM EDT | Tornado Warning | RAH | Durham, Orange | 26 min |
| Sep 27, 11:07 AM EDT | Tornado Warning | RAH | Chatham, Harnett, Johnston, Wake | 23 min |
| Sep 27, 11:09 AM EDT | Flash Flood Warning | RAH | Chatham, Durham, Orange, Wake | 4 hr |
| Sep 27, 11:11 AM EDT | Special Weather Statement | RAH | Wayne | 34 min |
| Sep 27, 11:13 AM EDT | Tornado Warning | RAH | Sampson | 47 min |
| Sep 27, 11:41 AM EDT | Flash Flood Warning | RAH | Johnston, Sampson, Wayne | 4 hr |
| Sep 27, 11:57 AM EDT | Special Weather Statement | RAH | Wake | 33 min |
| Sep 27, 12:07 PM EDT | Special Weather Statement | RAH | Wayne | 38 min |
| Sep 27, 12:15 PM EDT | Areal Flood Advisory | RAH | Franklin, Granville, Vance, Warren | 3 hr |
| Sep 27, 12:27 PM EDT | Tornado Warning | RAH | Johnston, Wayne | 33 min |
| Sep 27, 12:34 PM EDT | Special Weather Statement | RAH | Granville, Vance | 56 min |
| Sep 27, 1:00 PM EDT | Special Weather Statement | RAH | Edgecombe, Wayne, Wilson | 60 min |
| Sep 27, 1:02 PM EDT | Flash Flood Warning | RAH | Edgecombe, Nash, Wilson | 2 hr |
| Sep 27, 1:07 PM EDT | Severe Thunderstorm Warning | RAH | Edgecombe, Halifax, Nash, Wayne, Wilson | 68 min |
| Sep 27, 1:16 PM EDT | Tornado Warning | RAH | Edgecombe, Nash, Wilson | 29 min |
| Sep 27, 1:44 PM EDT | Tornado Warning | RAH | Edgecombe, Halifax | 46 min |
| Sep 27, 2:26 PM EDT | Areal Flood Warning | RAH | Forsyth | 30 hr |
| Sep 27, 2:58 PM EDT | Areal Flood Warning | RAH | Chatham, Durham, Orange, Wake | 5 hr |
| Sep 27, 3:23 PM EDT | Areal Flood Warning | RAH | Edgecombe, Nash, Wilson | 11 hr |
| Sep 27, 3:27 PM EDT | Areal Flood Warning | RAH | Johnston, Sampson, Wayne | 3 hr |
| Sep 27, 4:30 PM EDT | River Flood Warning | RAH | Chatham | 14 hr |
| Sep 27, 6:15 PM EDT | Special Weather Statement | RAH | Granville | 60 min |
| Sep 27, 6:16 PM EDT | Special Weather Statement | RAH | Person | 44 min |
| Sep 27, 6:35 PM EDT | Tornado Warning | RAH | Granville, Person | 21 min |
Nearby
Tornado Warnings in North Carolina, 2024Every tornado warning in 2024Tornadoes in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.